# SDR SWAA2024061083267

- Difficulty date: May 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H; AFT AWE; HEADER PANEL FWD SIDE BOTTOM CLIP IS DISBONDED<[01] CORRECTTION SHOULD BE (R/H; AFT OWE; HEADER PANEL FWD SIDE BOTTOM CLIP IS DISBONED);[02] BONDED R/H AFT OVERWING EXIT FWD SIDE BOTTOM CLIP PER SOPM 20-50-12 TYPE 89 & REFERENCE BOEING DRAWING 411A2810;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. TASK CARD COMPLETE.
